Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Explicit formula of radiation fields of free waves with applications on channel of energy

Liang Li, Ruipeng Shen and Lijuan Wei

Vol. 17 (2024), No. 2, 723–748
Abstract

We give a few explicit formulas regarding the radiation fields of linear free waves. We then apply these formulas on the channel-of-energy theory. We characterize all the radial weakly nonradiative solutions in all dimensions and give a few new exterior energy estimates.

Keywords
wave equation, radiation field, channel of energy
Mathematical Subject Classification
Primary: 35L05
Milestones
Received: 28 November 2021
Accepted: 11 August 2022
Published: 6 March 2024
Authors
Liang Li
Center for Applied Mathematics
Tianjin University
Tianjin
China
Ruipeng Shen
Center for Applied Mathematics
Tianjin University
Tianjin
China
Lijuan Wei
Center for Applied Mathematics
Tianjin University
Tianjin
China

Open Access made possible by participating institutions via Subscribe to Open.